# SDR ASAA201908130381

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,250 hours, 14,661 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING APU START-UP. GROUNDED - YES. RMVD & RPLCD INLET TEMP SENSOR REF AMM 49-61-31, APU BITE TEST NORMAL AND APU STARTS & OPERATES NORMAL REF AMM 49-11-00. 2EA C/B'S WERE PULLED & TAGGED, THEN TAGS RMVD & C/B'S RESET TO ACCOMP ABOVE TASKS. GND VERIFICATION SUCCESSFUL.
